# SDR CALA2017082102797

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N584570
- Condition: Corroded
- Location: Bs 700 - 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT BETWEEN BS 700 - 720, RBL 16. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II I.  FABRICATED A NEW FLOOR SUPPORT IAW EC/RA 5310-0718 7. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51- 40-02, PARA 7, FIG 12.
